Title: | SUMS OF IDEMPOTENT MATRICES |
Authors: | WU, PY 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 1-Dec-1990 |
URI: | http://dx.doi.org/10.1016/0024-3795(90)90254-A http://hdl.handle.net/11536/3958 |
ISSN: | 0024-3795 |
DOI: | 10.1016/0024-3795(90)90254-A |
Journal: | LINEAR ALGEBRA AND ITS APPLICATIONS |
Volume: | 142 |
Issue: | |
Begin Page: | 43 |
End Page: | 54 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.